# SDR DXTA2024061412038

- Difficulty date: June 13, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N610QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0161
- Aircraft time: 5,784 hours, 3,808 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: UNKNOWN
- Condition: Abnormal
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MLG BRAKE: WHEN STOPPING AT SLOW SPEEDS THE MAIN GEAR BRAKES ARE GRABBING AND CAUSING AIRCRAFT TO SHUTTER LIKE ANTINSKID ACTIVATION.  PERFORMED BLEEDING OF BRAKE SYSTEM, GVI AND CLEANING OF MLG BRAKES.
